# SDR I5EA20101201

- Difficulty date: December 3, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 52,081 hours, 36,939 cycles
- System (JASC): 2565 · Escape Slide
- Part: Proximity Sensor
- Part number: 834503AEC
- Part serial: 0026
- Condition: Out Of Tolerance
- Location: Rt Owing Slide
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AT THE BEGINNING OF TAKEOFF ROLL THE EICAS MESSAGE "RT-WING SLIDE" ILLUMINATED.  TAKEOFF WAS ABORTED AT 40 KNOTS, MESSAGE EXTINGUISHED.
